Tthere is no Granuloma reported by people with Plantar Fasciitis yet. We study people who have Granuloma and Plantar Fasciitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Plantar fasciitis (painful inflammatory process of the plantar fascia) can be treated by Mobic, Meloxicam, Relafen, Celebrex, Ibuprofen (latest reports from 1,973 Plantar fasciitis patients)
Granuloma (a small area of inflammation due to tissue injury) has been reported by people with influenza like illness, asthma, complex partial seizures, granuloma annulare, diarrhea (latest reports from 1,967 Granuloma patients).
On Aug, 21, 2016
No report is found.
* Approximation only. Some reports may have incomplete information.
hi, i only took steroids for 8 weeks after a major sinus surgery, but now my left heel and sometimes my toes are out of control painful... ive done some research and all signs point to same symptoms as plantar fasciitis. has anyone else had this occur from steroid withdrawal and if so will it eventually get better and or right itself?
Six weeks after Botox injections on both sides of my mouth small lumps developed. No pain at all. These were there right after the injections but were very tiny and I thought they would go away. they remained the same until suddenly two days ago they grew and are almost visible. Still no pain an no signs of infection. Doctor started me on Bactrim as a preventive measure to infection. I am worried. Will these go away?
hi, i only took steroids for 8 weeks after a major sinus surgery, but now my left heel and sometimes my toes are out of control painful... ive done some research and all signs point to same symptoms as plantar fasciitis. has anyone else had this occur from steroid withdrawal and if so will it ...
Since taking Pravastatin I have had plantars fascitis in my left foot and now it seems to be happening in my right one also. I also have had terrible leg pains and heaviness in my legs. Has anyone else had similar issues?
I was on a cholesterol medicine for 15 years and my doctor changed my medicine and within of 2 weeks I had plantar fasciitis. Has anyone experienced this. I have been getting cortisone shoots in my heels and my feet hurt all the time.
Hello, my name is Angie. I am 56 years old and just recently been diagnosed with osteopenia. Last summer I was also diagnosed with plantar fasciitis in my right foot. This past winter I had to have another shot of cortisone in my right foot and a shot in my left foot. I've worked in a school for ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.